On the independence of $\sigma (\phi (n))$ and $\phi (\sigma (n))$

Volume 138 / 2009

Mohand-Ouamar Hernane, Florian Luca Acta Arithmetica 138 (2009), 337-346 MSC: 11N25, 11N36. DOI: 10.4064/aa138-4-4

Authors

  • Mohand-Ouamar HernaneInstitut de Mathématiques
    Université Houari Boumedienne
    BP 32, El Alia, 16111 Bab Ezzouar
    Alger, Algeria
    e-mail
  • Florian LucaInstituto de Matemáticas
    Universidad Nacional Autónoma de México
    C.P. 58089, Morelia, Michoacán, México
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image